# SDR AALA202106071096

- Difficulty date: May 28, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Frm 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON JOINT COVER LOCATED AT LEVEL -Y81 AND FR14. REPLACED JOINT COVER PER SRM 51-72-11-911-001 AND DWG D53112829.
